# SDR NWAA071396306

- Difficulty date: March 14, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 74,899 hours, 9,354 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN TENSION TIE CHANNEL AT BS 1120 RBL 71.  REPAIRED PER EA 63-209225.
